Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On tri cyclen 21 for birth control. Dosage for taking tricyclen 21?

hi. i am on tricyclen 21 regular for birth control . i am on my period and for some silly reason, i started to take my pills again this past sunday when i was suppose to start taking them on thursday (tomorrow). I am wondering what to do. Do i keep taking them or wait til tomorrow to start again or will my birth control be messed up anyways? my emotions and hormones are going crazy and would love to get back on track. please help! thank you!!!!!
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
just keep on taking them, and the birth control will still work. the hormonal symptoms will straighten out as well. don't be concerned if your period doesn't come this month or if it is very light, as by starting the pills early you may lighten or prevent your period. there is nothing wrong with doing this.

I hope this answers your questions, please let me know if you need any more help.
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor